Does Claricort (Loratidine) affect tinnitus?

Discussion in 'Support' started by leelo, Jun 5, 2014.

tinnitus forum
    1. leelo
      Pacman

      leelo Member

      Tinnitus Since:
      5/2014
      Ent gave me claricort. Should i take it? Will it make tinnitus worst?
       
    2. ampumpkin
      Amused

      ampumpkin Member Benefactor

      Location:
      Montreal
      Tinnitus Since:
      Onset: 12/2007 Increase: 04/2014
      Cause of Tinnitus:
      2007: Meds(Antidepressant) 2014: Meds(Antibiotics)
      for your allergies right?

      type Loratidine in Google, looks like some cases of ototoxicity have been reported... but again, it could be psychological ;)!!
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.